Facebook Pixel
EmpowHER Guest

i always have a discharge after my menses to my next cycle.

By Anonymous February 26, 2010 - 1:58am
Rate This

Before i used to take note of my ovulation in a form of thick mucus slippery. i note a change after i took a pill "POSTNOR2" someone gave to me stop my irregular menses since that day 2007 till now i dont ovulation again intead i discharge white offencive discharge from the lastday of my menses till the next cycle. I DON'T OVULATE AGAIN. Please Madam help me out from this mess to bring it back again. IM SCARED! i hope it will not result to infertility?. Thanks from Angela (Gelove)

Add a Comment1 Comments

HERWriter Guide

Dear Angela

Thank you for your question!

Who gave you the POSTINOR-2, and why? Was it a doctor? This is not a medication taken to regulate periods, it an emergency pill to take after having unprotected sex. How many times did you take it?

You may be ovulating again and just don't know it. Some women have a month-round discharge. When you say it's offensive, can you explain that to us? Does it have a weird color or offensive smell?

Have you been on another other medications since 2007?

February 26, 2010 - 2:48pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!